# SDR USAAD00135

- Difficulty date: August 19, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DAY-CLT - FLT 1129 - DURING LANDING GEAR RETACTION, THE NOSE LANDING GEAR FAILED TO FULLY RETRACT.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE STRUT WAS OVERSERVICED WITH FLUID.  SERVICED THE NOSE STRUT TO THE PROPER X DIMENSION.  (M)
